Discussions By Condition: Diabetes

Pain on top of the Foot

Posted In: Diabetes 2 Replies
  • Posted By: Anonymous
  • December 22, 2007
  • 01:52 PM

Hi all,
I have noticed that after doing some squats, the next day my thighs keep paining whole day. Walking becomes difficult and a little crooked. What could be the cause of this? Thanks!

Reply Flag this Discussion

2 Replies:

  • Hi, when you perform squats you strain the thigh muscles more than the rest of the muscles of your legs. Have you ever tried footpad? Footpad is also known as Detox pad that helps you to relieve fatigue, joint pain, headaches, skin rashes and many other health problems. I am sure it will definitely work for pain, aching, or cramps in the muscles of your legs. Hope this will work out for you. Be careful, bye!
    jister 2 Replies
    • December 26, 2007
    • 06:03 PM
    • 0
    Flag this Response
  • I am in the same boat as you. The md told me that it was just inflammation of the joints. Take ibuprofen and elevate it. Wear shoes with good arch supports so that more pressure isn't put on those joints. We took x-rays of my foot and the bones and joints there are all cockeyed and rotated weird. I chalk that up to one more thing my body has been wrong with it.
    davidlee 9 Replies
    • January 23, 2008
    • 07:00 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?